# SDR DALA2022022201176

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 108,696 hours, 15,301 cycles
- System (JASC): 3160 · Central Display
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 EICAS DISPLAY ESSAGE ON EICAS ALONG WITH LOWER DISPLAY BLANK AND A BURNING SMELL. CORRECTIVE ACTION: R/R LOWER EICAS DU PER B767-300 MM 31-41. GOOD AIR FLOW AT UNIT. NO OTHER ISSUES ON A/C. (8151244)
